Skip to main content
Product pack shot of ZYRTEC®-D Allergy Relief Tablets with Decongestant and Cetirizine HCl
USE ONLY AS DIRECTED

ZYRTEC-D® Allergy + Congestion Relief Tablets with Decongestant and Cetirizine HCl

  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getAggregateRating, 3.93ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;

Product Overview

The proven allergy relief of ZYRTEC® plus a decongestant to provide powerful allergy congestion relief. Zyrtec-D® Allergy Relief and Nasal Decongestant Tablets contain 5 mg cetirizine HCl antihistamine and 120 mg pseudoephedrine decongestant for relief from nasal congestion, sinus pressure, and allergy symptoms caused by pollen, dust, pet dander, mold, and other airborne allergens. These 2-in-1 allergy medicine tablets get to work in as little as 30 minutes, for fast allergy congestion relief that lasts for 12 hours.

From the #1 allergist recommended brand among OTC oral antihistamines, this extended-release 12 hour allergy medicine plus decongestant is suitable for those 12 years of age and older.

There are current regulations that apply to the sale of pseudoephedrine products, so ZYRTEC-D® can only be sold in stores behind the pharmacist counter. It is not available for online purchase. No prescription needed.*

Click here to redeem an exclusive offer on your Zyrtec-D purchase.

*In most states.

Directions

Do not break or chew tablet; swallow tablet whole.

Do not break or chew tablet; swallow tablet whole.


Other information

Store between 20° to 25°C (68° to 77°F)

Store between 20° to 25°C (68° to 77°F). Avoid high humidity.

Do not use if blister unit is torn or broken

Questions? call 1-800-343-7805 (toll-free) or 215-273-8755 (collect)

Adults and children 12 years and over: 
Take 1 tablet every 12 hours; do not take more than 2 tablets in 24 hours.

Adults 65 years and over: 
Ask a doctor.

Children under 12 years of age: 
Ask a doctor.

Consumers with liver or kidney disease: 
Ask a doctor.

Ingredients

Having allergies can be frustrating at times, whether they’re making your eyes itch, your nose run, or a combination of the two. So, it’s a relief to know that antihistamines can help relieve your symptoms.

Cetirizine Chemical Formula

Active Ingredient

Cetirizine HCl 5 mg (in each extended release tablet)
Purpose: 
Antihistamine
Pseudoephedrine HCl 120 mg (in each extended release tablet)
Purpose: 
Nasal Decongestant

When you have an allergic reaction, your immune system produces chemicals known as histamines to fight the allergen, and these are what cause your symptoms. Cetirizine helps relieve these symptoms by blocking the effects of histamines, so your symptoms don’t develop.

SEE ALL ZYRTEC® INGREDIENTS

FULL LIST OF INGREDIENTS


Zyrtec AllergyCast® Personalized Allergy Quiz
Zyrtec AllergyCast®

Your Personalized Pollen Prediction

We're here to help! Let us know how you're feeling by answering a few questions and we will give you a personalized pollen prediction.

Take assessment
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getReviews, 9.72ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

Frequently Asked Questions

ALL FAQS

Sign Up for ZYRTEC® Emails!

Receive exclusive offers, coupons, product updates and information on your allergies so you can Zeize the Day™!